# SDR YENA2024031400419

- Difficulty date: March 12, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 01861
- Aircraft time: 79,689 hours, 28,990 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2129, JFK-RSW. 'DURING DESCENT INFLIGHT REPORTED SMELL HAD RETURNED DISSIPATED BEFORE LANDING; REFER TO LOGPAGE 3877668-1 (COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10, (A), 1, C PER TSM 05-50-00-810-085-B/ TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SERVICE.) FOR RESOLUTION. A/C OK FOR SERVICE. NO DEFECTS NOTED AT THIS TIME.'
